# SDR CALA2025061805667

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 92,874 hours, 19,446 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R AFT ENT DOOR EICAS AND ENTRY DOOR OVERHEAD LIGHT ON DURING TA XI IN. AFTER R ENG SHUTDOWN. FAULT NOT CONFIRMED. INTERNAL AND EXTERNAL DOOR OPERATIONAL CHECK REF B767-300 AMM 52-11-00-715-128 PERF. SATISF. OK FOR SERVICE.
